# SDR SWAA2022030403811

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR HINGE COVER 334NT CRACKED / REMOVED + REPLACED LEFT HAND ELEVATOR HINGE COVER 334NT IAW SRM 51-40-05-0G-0 FIG 6; SRM 51-40-02-0G-0 PAR 9; AND DWG 183A3010 REV E
